Yingli Kang

Born in:   China
Studies:Mathematics, Zheijang Normal University, China
Research Group:Graph Theory
PhD-Project:Colorings of signed graphs
Supervisor:Prof. Dr. Steffen,Prof. Dr. Meyer auf der Heide, Prof. Dr. Dellnitz
Office: F2.215
Phone: (+49) (0) 52 51 - 60 - 6685
Email: yingli (at) mail.uni-paderborn.de
Publications:

L. Jin, Y. Kang, E. Steffen, Choosability in signed planar graphs, European J. Combinatorics 52, 234-243, (2016)

Y. Kang, E. Steffen, The chromatic spectrum of signed graphs (2015) submitted (arXiv:1510.00614)

Y. Kang, E. Steffen, Circular Coloring of signed graphs (2015) submitted (arXiv:1509.04488)

Yingli Kang, Ligang Jin, Yingqian Wang, The 3-colorability of planar graphs without cycles of length 4,6 and 9, Discrete Mathematics, Volume 339, Issue 1, 6 January 2016, Pages 299-307.

L. Jin, Y. Kang, E. Steffen, Class 1 bounds for planar graphs (2015) submitted (arXiv:1501.00869)

L. Jin, Y. Kang, E. Steffen, Remarks on planar critical graphs (2014) Discrete Applied Mathematics, doi:10.1016/j.dam.2015.07.007.

Yingli Kang, Yi Zhang, Ligang Jin, Soliton solution to BKP equation in Wronskian form, Applied Mathematics and Computation 224 (2013) 250-258.

Yi Zhang, Ligang Jin, Yingli Kang, Generalized Wronskian solutions for the (3+1)-dimensional Jimbo-Miwa equation, Applied Mathematics and Computation 219 (2012) 2601–2610.


Imprint | Webmaster | Recent changes: 05.11.2015